Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 141 to 160 of 1835

141
A parallel Gauss-Seidel method using NR data flow ordering

Kim, T; Lee, Chang-Ockresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.99, no.2-3, pp.209 - 220, 1999-03

142
A parallel iterative Galerkin method based on nonconforming quadrilateral elements for second-order partial differential equations

Kim, Y; Lee, Sungyunresearcher; Kim, LS, APPLIED MATHEMATICS AND COMPUTATION, v.127, no.2-3, pp.387 - 404, 2002-04

143
A parametrization of $\theta$-congruent numbers with many prime factors and with prescribed prime factors

Im, Bo-Haeresearcher; Kim, HanSol, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.462, no.1, pp.407 - 427, 2018-06

144
A Period2 Phosphoswitch Regulates and Temperature Compensates Circadian Period

Zhou, Min; Kim, Jae Kyoungresearcher; Eng, Gracie Wee Ling; Forger, Daniel B.; Virshup, David M., MOLECULAR CELL, v.60, no.1, pp.77 - 88, 2015-10

145
A piecewise linear quadrature of Cauchy singular integrals

Kim, P; Lee, Sungyunresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.95, no.1-2, pp.101 - 115, 1998-08

146
A post-hoc genome-wide association study using matched samples

Gim, Jungsoo; Choi, Sungkyoung; Im, Jongho; Kim, Jae Kwangresearcher; Park, Taesung, INTERNATIONAL JOURNAL OF DATA MINING AND BIOINFORMATICS, v.14, no.3, pp.197 - 209, 2016

147
A preconditioned GMRES method

Kwak, Do Youngresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.85, no.2-3, pp.201 - 208, 1997-09

148
A preconditioner for the FETI-DP formulation with mortar methods in two dimensions

Kim, HH; Lee, Chang-Ockresearcher, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.42, no.5, pp.2159 - 2175, 2005

149
A probably secure and practical signature scheme for smart cards

Yong Kuk You; Sang Geun Hahnresearcher, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS , v.2, no.1, pp.15 - 26, 1998

150
A quadrature rule for weighted Cauchy integrals

Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.221 - 232, 2000-12

151
A quadrature rule of interpolatory type for Cauchy integrals

Kim, P; Choi, UJinresearcher, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.126, no.1-2, pp.207 - 220, 2000-12

152
A Reduced Crouzeix-Raviart Immersed Finite Element Method for Elasticity Problems with Interfaces

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTATIONAL METHODS IN APPLIED MATHEMATICS, v.20, no.3, pp.501 - 516, 2020-07

153
A RELATIVE OF HADWIGER'S CONJECTURE

Edwards, Katherine; Kang, Dong Yeap; Kim, Jaehoonresearcher; Oum, Sang-ilresearcher; Seymour, Paul, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.29, no.4, pp.2385 - 2388, 2015-12

154
A remark of Eisenstein series and theta series

김대열; 구자경researcher, 대한수학회보, v.39, no.2, pp.299 - 307, 2002-05

155
A remark on Aurifeuilian factorizations

Hahn, Sang-Geunresearcher, MATHEMATICA JAPONICA, v.39, no.3, pp.501 - 502, 1994-07

156
A remark on normal forms and the "upside-down" I-method for periodic NLS: Growth of higher Sobolev norms

Colliander, James; Kwon, Soonsikresearcher; Oh, Tadahiro, JOURNAL D ANALYSE MATHEMATIQUE, v.118, pp.55 - 82, 2012-10

157
A remark on the class number formula over global function fields

Sunghan Baeresearcher; Pyung Lyun Kang, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.12, no.3, pp.553 - 560, 1997-06

158
A Remark on the Continuous Subsolution Problem for the Complex Monge-Ampere Equation

Kolodziej, Slawomir; Nguyen, Ngoc Cuongresearcher, ACTA MATHEMATICA VIETNAMICA, v.45, pp.83 - 91, 2020-03

159
A REMARK ON THE HARD LEFSCHETZ THEOREM FOR KAHLER ORBIFOLDS

Wang, Z. Z.; Zaffran, Danresearcher, PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.137, no.8, pp.2497 - 2501, 2009-08

160
A Remark on the Paper “Properties of Intersecting Families of Ordered Sets” by O. Einstein

Oum, Sang-ilresearcher; Wee, Sounggun, COMBINATORICA, v.38, no.5, pp.1279 - 1284, 2018-10

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0